Metrically homogeneous graphs of diameter 3

Journal of Mathematical Logic 21 (1):2050020 (2021)
  Copy   BIBTEX

Abstract

We classify countable metrically homogeneous graphs of diameter 3.

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 76,391

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Two cardinal properties of homogeneous graphs.Gregory Cherlin & Simon Thomas - 2002 - Journal of Symbolic Logic 67 (1):217-220.
Isomorphism of Homogeneous Structures.John D. Clemens - 2009 - Notre Dame Journal of Formal Logic 50 (1):1-22.
Finite Homogeneous 3‐Graphs.Alistair H. Lachlan & Allyson Tripp - 1995 - Mathematical Logic Quarterly 41 (3):287-306.
Uncountable Homogeneous Partial Orders.Manfred Droste, Dugald Macpherson & Alan Mekler - 2002 - Mathematical Logic Quarterly 48 (4):525-532.
Conjugacy for homogeneous ordered graphs.Samuel Coskey & Paul Ellis - 2019 - Archive for Mathematical Logic 58 (3-4):457-467.
Expansions of Ultrahomogeneous Graphs.J. E. Helmreich - 1995 - Notre Dame Journal of Formal Logic 36 (3):414-424.

Analytics

Added to PP
2020-06-20

Downloads
7 (#1,045,226)

6 months
1 (#451,971)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Add more references